# SDR P5CA2011082200459

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 43,546 hours, 7,032 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Plate
- Part number: 213U47062
- Condition: Missing
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO LT SIDE AT STA 1140 ORIFACE PLATE FOUND MISSING.  ACCOMPLISHED EO 4421 AO78 PART 1 AS REQUIRED.
